MathSciNet Relay Station
MathSciNet bibliographic data
MR1072820 20G05 (14M15 14M17)
Mathieu, Olivier Filtrations of $G$-modules. Ann. Sci. École Norm. Sup. (4) 23 (1990), no. 4, 625–644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement